# SDR 2012FA0000132

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: General aviation
- Aircraft: N523ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11062
- Aircraft time: 1,096 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Failed
- Location: Nlg
- Part time: 1,096 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, NOSE GEAR WAS BORESCOPED AND THE CONNECTING PINS FOR THE INNER STRUT TUBE WERE FOUND TO BE WORKING AND BEGINNING TO MIGRATE FROM THEIR HOLES.  THIS IS A KNOWN PROBLEM WITH THE MANUFACTURER AND HAVE BEEN TOLD A NEW STYLE INNER STRUT IS BEING DEVELOPED TO REPLACE THIS.
